Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On ecospin-75 and pan d. Have gastritis and feeling weakness. Liver function test normal. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
i am feeling weekness for last 20 days particularly in the afternoon/evening. i have gastritis for last 8 years but never felt weekness more than 2-3 days. recent i have tested ngo graphy there is minor blockage ( 5-10%) . my lipid profile at present well below the standard limit, liver function test is very good. pl advise the reason of sickness. i am taking medicine ecospin-75, flavedon mr regularly and some times pan-d
Posted Sun, 23 Dec 2012 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 1 hour later
Thanks for writing in.
I am a qualified and certified cardiologist and I read your mail with diligence.
As your coronary angiography is normal you do not need so many medicines.
Aspirin howsoever small dose it may be can cause gastritits. SUBSTITUTE it with Clopidogrel 75 mg once a day after meals never empty stomach.
You do not need FLVEDON please discontinue it.
Why PAN D was started? I feel there is no need for this also discontinue it.
After you have omitted the medicines your gastritis will settle. Take OTC available antacids any brand one Table Spoonful, one and three hours after meals for 7 days. You will much better.
I feel drug induced gastritis is the source of your problem.
I hope that answers your questions. Good luck.
If you have any more query I will be most happy to answer it.
Dr Anil Grover,
Cardiologist & Internist
M.B.;B.S, M.D. (Internal Medicine) D.M(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor